Euclidean null controllability of linear systems with delays in state and control

  • D Iyai

Abstract



Sufficient conditions are developed for the Euclidean controllability of linear systems with delay in state and in control. Namely, if the uncontrolled system is uniformly asymptotically stable and the control equation proper, then the control system is Euclidean null controllable.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 553-558
Published
2008-05-22
Section
Articles

Journal Identifiers


eISSN: 1116-4336